| Model Number |
8253001 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during thyroidectomy procedure the staff turn on the nim 3.0, the patient ecg screen show a flutter.A cardiologist was consulted and the end verdict was artifact created by the nim tube or nim 3.0 device.The procedure was realized with the flutter like ecg all during the surgery.As soon as the staff turn off the nim 3.0, the flutter artifacts disappeared from the ecg screen.There was no patient impact.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: xom unk nimintrfc, description: unk.Prod.Id/ nim interface, serial/ lot number: unknown g3: 510k is blank as the product id is unknown.Additional code: img g02005 is applicable for product id: xom unk nimintrfc medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id 8253200, serial number: (b)(6), udi: (b)(4); product id 8253410, serial number: (b)(6), udi: (b)(4), h6: fdc code d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.